# SDR USAA060406

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 41,370 hours, 41,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

727E STRINGER 24L CRACKED.  INSTALLED DOUBLER/ TRIPLER PER SRM 53-60-03, 53-00-01 REPAIR 31, DEFECT SIZE: 1.12 INCH.
